EconPapers    
Economics at your fingertips  
 

Asymptotical stability of optimal paths in nonconvex problems

Musa A. Mamedov ()
Additional contact information
Musa A. Mamedov: University of Ballarat

Chapter Chapter 5 in Optimization, 2009, pp 95-134 from Springer

Abstract: Abstract In this chapter we study the turnpike property for the nonconvex optimal control problems described by the differential inclusion $$\dot{x} \in a(x)$$ . We study the infinite horizon problem of maximizing the functional $$\int_{0}^{T} u(x(t))\,dt$$ as T grows to infinity. The purpose of this chapter is to avoid the convexity conditions usually assumed in turnpike theory. A turnpike theorem is proved in which the main conditions are imposed on the mapping a and the function u. It is shown that these conditions may hold for mappings a with nonconvex images and for nonconcave functions u.

Keywords: Turnpike property; differential inclusion; functional (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-98096-6_5

Ordering information: This item can be ordered from
http://www.springer.com/9780387980966

DOI: 10.1007/978-0-387-98096-6_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-98096-6_5